STRUCTURAL INVARIANTS OF LINEAR MULTIVARIABLE SYSTEMS

被引:297
作者
MORSE, AS [1 ]
机构
[1] YALE UNIV,DEPT ENGN & APPL SCI,NEW HAVEN,CT 06520
来源
SIAM JOURNAL ON CONTROL | 1973年 / 11卷 / 03期
关键词
D O I
10.1137/0311037
中图分类号
TP [自动化技术、计算机技术];
学科分类号
0812 ;
摘要
引用
收藏
页码:446 / 465
页数:20
相关论文
共 15 条
[1]  
Brunovsky P., 1970, KYBERNETIKA PRAHA, V3, P173
[2]  
Gantmacher, 1959, THEORY MATRICES, P125
[3]  
Gantmacher F., 1959, THEORY MATRICES, VI
[4]   DECOUPLING OF MULTIVARIABLE SYSTEMS BY STATE FEEDBACK [J].
GILBERT, EG .
SIAM JOURNAL ON CONTROL, 1969, 7 (01) :50-+
[5]   PRIME STRUCTURE OF LINEAR DYNAMICAL-SYSTEMS [J].
HEYMANN, M .
SIAM JOURNAL ON CONTROL, 1972, 10 (03) :460-&
[6]  
KALMAN RE, 1971, P C ORDINARY DIFFERE
[7]  
KWAKERNAAK H, 1972, IEEE T AUTOMAT CONTR, VAC17, P79
[8]  
LUENBERGER DG, 1967, IEEE T AUT CONTROL, VAC12, P290
[9]   DECOUPLING AND POLE ASSIGNMENT BY DYNAMIC COMPENSATION [J].
MORSE, AS ;
WONHAM, WM .
SIAM JOURNAL ON CONTROL, 1970, 8 (03) :317-&
[10]   OUTPUT CONTROLLABILITY AND SYSTEM SYNTHESIS [J].
MORSE, AS .
SIAM JOURNAL ON CONTROL, 1971, 9 (02) :143-&